# SDR HEEA083743

- Difficulty date: January 15, 2003
- Submitted: January 20, 2003
- Operation: General aviation
- Aircraft: N492PH
- Make and model: Bell 407
- Aircraft serial: 53390
- Aircraft time: 2,103 hours
- System (JASC): 7712 · Engine BMEP/Torque Indicating
- Part: Transmitter
- Part number: 222375077119
- Part serial: 65671287
- Condition: Malfunctioned
- Location: Torque Indicator
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DROPS TO ZERO OR PEGS OUT INTERMITTENTLY IN CRUISE FLIGHT.
